# SDR DALA1132979875

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE LT SIDE, STA Y 130.5,-Z22 EXTERNAL EXISTING REPAIR DOUBLER WITH CRACK.  REMOVED AND REPLACED DAMAGED LATCH SKIN DOUBLER WITH DOUBLER P/N 09-5300-3-0925, BATCH NR 0002028806 REF SRM 53-04 FIG 24.  IDENTIFIED REPAIR PER PS 900-5-1 NR 4.
